# SDR SWAA2019041831816

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,169 hours, 24,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY BIN LIGHTS INOP BETWEEN ROW 7 TO ROW 13.     R & R THE BATTERY PACK IAW AMM.
